Differential geometry
An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities
Comptes Rendus. Mathématique, Volume 356 (2018) no. 3, pp. 327-332.

The aim of this note is to extend a theorem by Cheeger and Müller to spaces with isolated conical singularities by generalising the proof of Bismut and Zhang to the singular setting. The main tools in this approach are the Witten deformation and local index techniques.

Le but de cette note est d'établir un théorème de Cheeger–Müller pour un espace a singularités coniques isolées en généralisant la preuve de Bismut et Zhang. Les outils utilisés dans la preuve sont les techniques d'indice local et la déformation de Witten.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2018.01.012
Ludwig, Ursula 1

1 Universität Duisburg-Essen, Fakultät für Mathematik, 45117 Essen, Germany
@article{CRMATH_2018__356_3_327_0,
     author = {Ludwig, Ursula},
     title = {An extension of a theorem by {Cheeger} and {M\"uller} to spaces with isolated conical singularities},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {327--332},
     publisher = {Elsevier},
     volume = {356},
     number = {3},
     year = {2018},
     doi = {10.1016/j.crma.2018.01.012},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2018.01.012/}
}
TY  - JOUR
AU  - Ludwig, Ursula
TI  - An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities
JO  - Comptes Rendus. Mathématique
PY  - 2018
SP  - 327
EP  - 332
VL  - 356
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2018.01.012/
DO  - 10.1016/j.crma.2018.01.012
LA  - en
ID  - CRMATH_2018__356_3_327_0
ER  - 
%0 Journal Article
%A Ludwig, Ursula
%T An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities
%J Comptes Rendus. Mathématique
%D 2018
%P 327-332
%V 356
%N 3
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2018.01.012/
%R 10.1016/j.crma.2018.01.012
%G en
%F CRMATH_2018__356_3_327_0
Ludwig, Ursula. An extension of a theorem by Cheeger and Müller to spaces with isolated conical singularities. Comptes Rendus. Mathématique, Volume 356 (2018) no. 3, pp. 327-332. doi : 10.1016/j.crma.2018.01.012. http://www.numdam.org/articles/10.1016/j.crma.2018.01.012/

[1] Bismut, J.-M.; Zhang, W. An Extension of a Theorem by Cheeger and Müller, Astérisque, vol. 205, Société mathématique de France, Paris, 1992 (With an appendix by François Laudenbach)

[2] Cheeger, J. Analytic torsion and the heat equation, Ann. of Math. (2), Volume 109 (1979), pp. 259-322

[3] Cheeger, J. On the Hodge theory of Riemannian pseudomanifolds, Geometry of the Laplace Operator, Proc. Sympos. Pure Math., vol. XXXVI, American Mathematical Society, Providence, RI, USA, 1980, pp. 91-146

[4] Cheeger, J. Spectral geometry of singular Riemannian spaces, J. Differ. Geom., Volume 18 (1983) no. 4, pp. 575-657

[5] Dar, A. Intersection R-torsion and analytic torsion for pseudomanifolds, Math. Z., Volume 194 (1987), pp. 193-216

[6] Goresky, M.; MacPherson, R. Intersection homology II, Invent. Math., Volume 72 (1983), pp. 77-129

[7] Hartmann, L.; Spreafico, M. On the Cheeger–Müller theorem for an even-dimensional cone, St. Petersburg Math. J., Volume 27 (2016) no. 1, pp. 137-154

[8] Lesch, M. A gluing formula for the analytic torsion on singular spaces, Anal. PDE, Volume 6 (2013) no. 1, pp. 221-256

[9] Ludwig, U. Comparison between two complexes on a singular space, J. Reine Angew. Math., Volume 724 (2017), pp. 1-52

[10] Ludwig, U. A complex in Morse theory computing intersection homology, Ann. Inst. Fourier, Volume 67 (2017) no. 1, pp. 197-236

[11] Ludwig, U. An index theorem for the intersection Euler characteristic of the infinite cone, C. R. Acad. Sci. Paris, Ser. I, Volume 355 (2017) no. 1, pp. 94-98

[12] Müller, W. Analytic torsion and R-torsion of Riemannian manifolds, Adv. Math., Volume 28 (1978), pp. 233-305

[13] Müller, W.; Vertman, B. The metric anomaly of analytic torsion on manifolds with conical singularities, Commun. Partial Differ. Equ., Volume 39 (2014) no. 1, pp. 146-191

[14] Ray, D.B.; Singer, I.M. R-torsion and the Laplacian on Riemannian manifolds, Adv. Math., Volume 7 (1971), pp. 145-210

[15] Smale, S. On gradient dynamical systems, Ann. of Math. (2), Volume 74 (1961), pp. 199-206

[16] Vertman, B. Analytic torsion of a bounded generalized cone, Commun. Math. Phys., Volume 290 (2009) no. 3, pp. 813-860

[17] Vishik, S.M. Generalized Ray–Singer conjecture. I: a manifold with a smooth boundary, Commun. Math. Phys., Volume 167 (1995) no. 1, pp. 1-102

Cited by Sources: